MAUDE Adverse Event Report: RELIEVANT MEDSYSTEMS INTRACEPT ACCESS INSTRUMENTS; PROBE, RADIOFREQUENCY LESION AND ACCESSORIES

RELIEVANT MEDSYSTEMS INTRACEPT ACCESS INSTRUMENTS; PROBE, RADIOFREQUENCY LESION AND ACCESSORIES
Model Number FG 0046
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 09/28/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Physician was advancing the curved cannula and upon extracting realized the tip had split in half.Physician attempted access again on the other vertebral body with a new curved cannula, which also split in half and this level was not able to be ablated.The physician was unable to extract the second split curved cannula the from the bone and ended up breaking the peek material off.The physician had to dissect down to remove as much of the material as possible.Patient is doing well.At 2 week follow up, the patient did not have any tenderness over the right side where the curved cannula was dissected.
 
Additional Manufacturer Narrative
The product was received and analyzed.The curved cannula assembly showed deformed peek material and missing peek material.
 
Event or Problem Description

Brand Name
INTRACEPT ACCESS INSTRUMENTS
Common Device Name
PROBE, RADIOFREQUENCY LESION AND ACCESSORIES
Manufacturer (Section D)
RELIEVANT MEDSYSTEMS
1230 midas way
suite 200
sunnyvale CA 94085 4068
Manufacturer (Section G)
RELIEVANT MEDSYSTEMS, INC.
7201 metro blvd.
ste 300
edina MN 55439
Manufacturer Contact
erik sherburne
25155 rye canyon loop
suite 200
valencia, CA 91355-4068
7632920920
MDR Report Key18592361
Report Number3006789852-2024-00003
Device Sequence Number15101986
Product Code GXI
UDI-Device Identifier00852454006035
UDI-Public00852454006035
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K222281
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/21/2024
Device Model NumberFG 0046
Device Lot Number127411122
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2024
Supplement Date Received by Manufacturer09/17/2024
Initial Report FDA Received Date01/26/2024
Supplement Report FDA Received Date08/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale